# SDR YN8R20160308002

- Difficulty date: March 8, 2016
- Submitted: March 8, 2016
- Operation: General aviation
- Aircraft: N441LA
- Make and model: Cessna 441
- Aircraft serial: 4410210
- Aircraft time: 11,359 hours, 7,544 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Tee Fitting
- Part number: 521302815
- Condition: Cracked
- Location: Nlg Ww
- Part time: 11,359 hours, 7,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH PHASE 35 OF THE MM AND SID 32-20-01, ON THE RT SIDE OF THE NOSE WHEEL WELL JUST AFT OF THE DRAG BRACE ATTACHMENT, WE FOUND THE RT TEE, PN 5213028-15 TO HAVE A 1" CRACK THROUGH THE UPPER RIVET AND EXTENDING TO THE NEXT RIVET THAT ATTACHES THE BRACKET TO THE GUSSET, PN 5713061-2 AT FS 70.0.  IPC REF, 53-10-00, FIG 01, PAGE 4, DETAIL C, ITEM 157.   REMOVED THE BRACKET AND INSPECTED FOR BUCKLING AND CRACKING, NONE FOUND.  INSTALLED NEW BRACKET IAW MM CHP 51.  THIS INSPECTION WAS PREFORMED 994 LANDINGS SINCE THE PREVIOUS INSPECTION.  INSPECTION INTERVAL IS 1000 LANDINGS.
